# SDR SWAA2025060564569

- Difficulty date: April 26, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 64,101 hours, 38,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LENS EMERGENCY LIGHT ON BULL NOSE BIN POSITION 1 3 4 5 6 7 8 9 11 LH SIDE 2025-290911<[01] REPLACED LENS EMERGENCY LIGHT ON BULL NOSE BIN POSITION 1 3 4 5 6 7 8 9 11 LH SIDE I.A.W B737-700 AMM 33-51-03-960-80 STEP 2.D.(3)(A) AND 2.D.(3)(C);[02] CORRECTED STEP 1: REPLACED LENS EMERGENCY LIGHT ON BULL NOSE BIN POSITION 1 3 4 5 6 7 8 9 11 LH SIDE I.A.W B737-700 AMM 33-51-03-960-801 STEP 2.D.(3)(A) AND 2.D.(3)(C);[03] REPLACED LENS EMERGENCY LIGHT ON BULL NOSE BIN POSITION 1 3 4 5 6 7 8 9 11 LH SIDE I.A.W B737-700 AMM 33-51-03-960-801 STEP 2.D.(3)(A) AND 2.D.(3)(C)
